# SDR CALA9800832

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STR 29R STA950 CORRODED.  REMOVED AND REPLACED NR 4 BELLY SKIN PER DWGS 65C20489 AND 65C13913.
